Back
 JAMP  Vol.5 No.1 , January 2017
Asymptotic Stability of a Series-Parallel Repairable System Consisting of Three-Unit with Multiple Vacations of a Repairman
Abstract: We study a series-parallel repairable system consisting of three units with multiple vacations of a repairman. We first show that all points on the imaginary axis except zero belong to the resolvent set of the operator and zero is an eigenvalue of the operator, and then we prove that the semigroup generated by the operator is irreducible. By combining these results with our previous result we deduce that the dynamic solution of the system converges strongly to its steady-state solution. Thus we obtain asymptotic stability of the dynamic solution of the system.
Cite this paper: Keyim, T. and Haji, A. (2017) Asymptotic Stability of a Series-Parallel Repairable System Consisting of Three-Unit with Multiple Vacations of a Repairman. Journal of Applied Mathematics and Physics, 5, 185-193. doi: 10.4236/jamp.2017.51018.
References

[1]   Li, W., Alfa, A.S. and Zhao, Y.Q. (l998) Stochastic Analysis of a Repairable System with Three Units and Two Repair Facilities. Microelectronics and Reliability, 38, 585-595.
https://doi.org/10.1016/S0026-2714(97)00204-7

[2]   Kovalenko, A.I. (2001) Analysis of the Reliability of a Three-Component System with Renewal. Journal of Mathematical Science, 103, 273-277.
https://doi.org/10.1023/A:1026679321177

[3]   Hu, L., Tian, R., Wu, J. and Cao, J. (2007) Reliability Analysis of Series’-Parallel Repairable System Consisting of Three Units with Vacation. Journal of Yanshan University, 103, 299-303.

[4]   Haji, A., Keyim, T. and Yunus, B. (2016) Existence and Uniqueness of the Dynamic Solution of a Series-Parallel Repairable System Consisting of Three-Unit with Multiple Vacations of a Repairman. Journal of Applied Mathematics and Physics, 4, 1585-1591.
https://doi.org/10.4236/jamp.2016.48168

[5]   Engel, K.-J. and Nagel, R. (2000) One-Parameter Semigroups for Linear Evolution Equations. Graduate Texts in Mathematics, Springer-Verlag, Berlin, 194.

[6]   Nagel, R. (1986) One-Parameter Semigroups of Positive Operators. Springer-Verlag, Berlin.

[7]   Haji, A. and Radl, A. (2007) A Semigroup Approach to Queueing Systems. Semigroup Forum, 75, 609-623.
https://doi.org/10.1007/s00233-007-0726-6

 
 
Top